# SDR YENA201909190538

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 7692
- Aircraft time: 43,721 hours, 15,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 091949
- Condition: Failed
- Location: Cabin
- Part time: 19,318 hours, 7,207 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 391, BOS-TPA. EMERGENCY LIGHT BATTERY 12WL FAILS TEST; R & R BATTERY 12WL IAW AMM 33-51-38. OPS CKS OK.
